# SDR SWAA2014081430857

- Difficulty date: August 12, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 23,050 hours, 13,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER LIGHT BATTERY FAILED CAPACITY TEST.  R & R BATTERY IAW AMM.
